# SDR UPS98226476

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT ABOVE STAIR TO COCKPIT INOP (UPPER DECK).  REMOVED AND REPLACED COCKPIT STAIR EMERGENCY LIGHT, OPS CHECK GOOD (P/N 51356B37) ON, (S/N 18149) ON, (S/N 33648) OFF.
